Alert archive / Illinois / Flash Flood Warnings in 2009

Flash Flood Warning 22, NWS Lincoln, IL

May 15, 2009Christian County, Moultrie County, Shelby County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 15, 2009, 7:57 PM CDT for Christian County, Moultrie County, Shelby County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2009, 7:57 PM CDT (00:57 UTC)
Expired
May 16, 2009, 2:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Christian County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 8:33 PM CDTHEAVY RAIN 1.5Sullivan, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 160057
FFWILX
ILC021-139-173-160700-
/O.NEW.KILX.FF.W.0022.090516T0057Z-090516T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  MOULTRIE COUNTY IN CENTRAL ILLINOIS...
  SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 200 AM CDT SATURDAY.

* AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE         
  WARNED AREA. RADAR ESTIMATED BETWEEN 1 AND 2 INCHES OF RAIN IN 
  THE PAST HOUR SINCE 7 PM OVER NORTHWEST CHRISTIAN COUNTY NORTHWEST
  OF TAYLORVILLE. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BRING
  ANOTHER 1 TO 2 INCHES WITH LOCAL 2 TO 3 INCH AMOUNTS POSSIBLE THIS
  EVENING. THIS COULD LEAD TO FLASH FLOODING ESPECIALLY IN LOW
  LYING AND POOR DRAINAGE AREAS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHELBYVILLE...SULLIVAN...TAYLORVILLE...ALLENVILLE...ASSUMPTION...
  BETHANY...COWDEN...DALTON CITY...EDINBURG...FINDLAY...KINCAID...
  LAKEWOOD...LOVINGTON...MORRISONVILLE...MOUNT AUBURN...MOWEAQUA...
  PANA...STEWARDSON...STONINGTON...TOWER HILL...WESTERVELT...
  WINDSOR...CADWELL...CLARKSBURG...EAGLE CREEK STATE PARK...GAYS...
  HERRICK...KIRKSVILLE...LAKE CITY AND MODE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 3921 8914 3935 8915 3935 8954 3959 8954
      3969 8947 3969 8944 3973 8944 3977 8932
      3982 8926 3980 8917 3964 8915 3964 8883
      3971 8881 3974 8876 3980 8873 3979 8848
      3921 8847

$$

HUETTL
2 follow-up statements
000 
WGUS73 KILX 160620
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
120 AM CDT SAT MAY 16 2009

ILC021-139-173-160700-
/O.CON.KILX.FF.W.0022.000000T0000Z-090516T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY-MOULTRIE-CHRISTIAN-
120 AM CDT SAT MAY 16 2009

...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
200 AM CDT FOR CHRISTIAN...MOULTRIE AND SHELBY COUNTIES...

ALTHOUGH THE HEAVY RAINFALL HAS ENDED...THE FLOOD THREAT HAS NOT.
RAINFALL OVER THE PAST 6 TO 12 HOURS RANGED FROM 2 TO LOCALLY 3
INCHES ACROSS THE WARNED AREA WHICH HAS PRODUCED FLOODING OF 
CREEKS AND STREAMS...ALONG WITH SECONDARY ROADWAYS.

LOCATIONS IMPACTED INCLUDE ALLENVILLE...ASSUMPTION...BETHANY...
COWDEN...EDINBURG...FINDLAY...KINCAID...LAKEWOOD...LOVINGTON...
MORRISONVILLE...MOUNT AUBURN...MOWEAQUA...PANA...SHELBYVILLE...
STEWARDSON...STONINGTON...SULLIVAN...TAYLORVILLE...TOWER HILL...
WESTERVELT AND WINDSOR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE OFFICE
IN LINCOLN.

&&

LAT...LON 3921 8914 3935 8915 3935 8954 3959 8954
      3969 8947 3969 8944 3973 8944 3977 8932
      3982 8926 3980 8917 3964 8915 3964 8883
      3971 8881 3974 8876 3980 8873 3979 8848
      3921 8847

$$

SMITH
000 
WGUS73 KILX 160706
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
206 AM CDT SAT MAY 16 2009

ILC021-139-173-160715-
/O.EXP.KILX.FF.W.0022.000000T0000Z-090516T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY-MOULTRIE-CHRISTIAN-
206 AM CDT SAT MAY 16 2009

...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF HAS EXPIRED FOR
CHRISTIAN...MOULTRIE AND SHELBY COUNTIES...

THE FLASH FLOOD WARNING WAS REPLACED WITH AN AREAL FLOOD WARNING
WHICH WILL CONTINUE INTO THE EARLY AFTERNOON HOURS. ALTHOUGH THE 
HEAVY RAINFALL THREAT HAS ENDED...THE FLOOD THREAT HAS NOT.
BE ESPECIALLY CAUTIOUS ON SECONDARY ROADWAYS AND NEAR RIVERS
AND CREEKS. 


LAT...LON 3921 8914 3935 8915 3935 8954 3959 8954
      3969 8947 3969 8944 3973 8944 3977 8932
      3982 8926 3980 8917 3964 8915 3964 8883
      3971 8881 3974 8876 3980 8873 3979 8848
      3921 8847

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 15, 6:33 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 15, 6:33 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT FRI MAY 15 2009

.DISCUSSION...
ISSUED 303 PM CDT FRI MAY 15 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS.
SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD
ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON
THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND
PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS
THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS
IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE
ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE
EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE
EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD
WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN
ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE
NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO
THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA
RIVERS WILL BE LIKELY.

WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY
MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY
SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY
NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE.

LONG TERM...TUESDAY THROUGH FRIDAY...
FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES
FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY.
HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC
MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO
AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS
TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY
FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE
RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY...
BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW.

&&

.AVIATION...
ISSUED 622 PM CDT FRI MAY 15 2009

LARGE THUNDERSTORM COMPLEX CONTINUES TO PUSH EAST SOUTHEAST ACRS
CNTRL IL EARLY THIS EVENING. FRONTAL BOUNDARY LYING FROM JUST
NORTH OF CHAMPAIGN WEST TO SOUTH OF SPI IS THE FOCUS FOR HP
SUPERCELL DEVELOPMENT WITH INTENSE RAINFALL...WHILE FURTHER TO
THE NORTHWEST...STEADY MODERATE TO LOCALLY HEAVY RAIN. VFR
CIGS TO THE SOUTH OF THE BOUNDARY WL TREND INTO MORE MVFR TO
LOCAL IFR CIGS AS THE COMPLEX SHIFTS SOUTHEAST THIS EVENING.
COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER IS EXPECTED TO
TRACK EWD LATER TNT AND PUSH EAST OF OUR TAF SITES BY 10Z SAT.
FAIRLY STRONG SUBSIDENCE BEHIND THIS SYSTEM WILL TRANSLATE TO
CLEARING SKIES FROM NW TO SE SATURDAY MRNG. FORECASTING THE
WINDS AHEAD OF AND JUST BEHIND THIS CONVECTIVE COMPLEX IS DIFFICULT
AT BEST AND UNTIL THE ACTUAL SYNOPTIC SCALE COLD FRONT SLIPS OFF
TO OUR EAST LATE TNT...WINDS WILL BE AFFECTED SIGNIFICANTLY BY
THE CONVECTION. WE SHOULD SEE WINDS SHIFT MORE INTO A WESTERLY
DIRECTION LATE TNT AS THE FRONT APPROACHES...AND THEN INTO THE
NORTHWEST SATURDAY MORNING AS THE FRONT SHIFTS OFF TO OUR EAST.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ027>031-
036>038-040>057-061.

&&
Hazardous weather outlook, May 15, 2:30 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT FRI MAY 15 2009

ILZ027>031-036>038-161200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
230 PM CDT FRI MAY 15 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING.
SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING...
WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE
POSSIBLE FROM PEORIA SOUTH.

VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL
AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH
AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED
SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER
3 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND
SPOON RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM.

ILZ040>057-061>063-066>068-071>073-161200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
230 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE
THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70
TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE
STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE
HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70.
LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED
SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY
BE AGGRAVATED.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON...
LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM.

HUETTL

In the hours before

Local storm report, May 15, 7:16 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             SPRINGFIELD             39.78N 89.64W
05/15/2009  M0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            REPORTED SOUTH SIDE OF SPRINGFIELD AT CORNER OF WABASH
            AND MAC ARTHER.

0700 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
05/15/2009  M3.65 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR REPORT.

&&

MLK/BRO
Local storm report, May 15, 7:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
05/15/2009  M2.93 INCH       MCLEAN             IL   MESONET

            2.93 INCHES OF RAIN MEASURED TODAY WITH 2.63 INCHES SINCE
            5 PM. COCORAHS REPORT.

0718 PM     HAIL             1 W CHAMPAIGN           40.11N 88.28W
05/15/2009  M0.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

&&

MLK/BRO
Local storm report, May 15, 7:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             MONTICELLO              40.03N 88.57W
05/15/2009  M1.75 INCH       PIATT              IL   BROADCAST MEDIA

            NUMEROUS BROKEN CAR WINDSHIELDS AS REPORTED BY WCIA TV.

0715 PM     HAIL             MOUNT AUBURN            39.77N 89.26W
05/15/2009  M0.88 INCH       CHRISTIAN          IL   LAW ENFORCEMENT

&&

MLK/BRO
Local storm report, May 15, 7:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     FLASH FLOOD      CHAMPAIGN               40.11N 88.26W
05/15/2009                   CHAMPAIGN          IL   MESONET

            MANY STREETS IMPASSABLE DUE TO WATER...MANY VIADUCTS
            UNDER WATER...PARTS OF UNIVERSITY AVE UNDER WATER. SWOP
            REPORT

&&

DPK
Local storm report, May 15, 7:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
750 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
05/15/2009  M2.72 INCH       LOGAN              IL   CO-OP OBSERVER

            SINCE 6AM...WATER ON MANY FIELDS FROM ILLIOPOLIS TO MT
            PULASKI

&&

DPK
Local storm report, May 15, 7:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
753 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      CHAMPAIGN               40.11N 88.26W
05/15/2009                   CHAMPAIGN          IL   BROADCAST MEDIA

            6 TO 8 INCHES FLOWING ACROSS NEIL STREET IN FRONT OF WCIA
            TV

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:04 PM CDTFlash Flood WarningILXChampaign, Piatt, Vermilion6 hr
May 15, 7:04 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Shelby41 min
May 15, 7:19 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion41 min
May 15, 7:35 PM CDTFlash Flood WarningILXFulton, Knox, Marshall, Peoria, Schuyler, Stark and 2 more4 hr
May 15, 7:50 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion40 min
May 15, 8:18 PM CDTFlash Flood WarningILXClark, Coles, Cumberland, Douglas, Edgar6 hr
May 15, 8:48 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Moultrie, Shelby42 min
May 15, 8:55 PM CDTSevere Thunderstorm WarningILXEdgar, Vermilion20 min
May 15, 9:21 PM CDTAreal Flood AdvisoryILXEffingham3 hr
May 15, 9:39 PM CDTAreal Flood AdvisoryILXClay, Jasper, Richland3 hr
May 15, 9:50 PM CDTSpecial Weather StatementILXClark40 min
May 15, 10:22 PM CDTAreal Flood AdvisoryILXCrawford, Lawrence5 hr
May 15, 10:44 PM CDTAreal Flood WarningILXFulton, Knox, McLean, Marshall, Mason, Peoria and 3 more6 days
May 15, 11:31 PM CDTAreal Flood WarningILXCass, DeWitt, Douglas, Logan, Macon, Mason and 6 more35 days
May 16, 12:45 AM CDTAreal Flood WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland146 days
May 16, 12:59 AM CDTAreal Flood WarningILXChampaign, Logan, Vermilion172 days
May 16, 1:56 AM CDTAreal Flood WarningILXChristian, Clark, Coles, Cumberland, Douglas, Edgar and 2 more186 days
May 16, 2:17 AM CDTRiver Flood WarningILXVermilion50 hr
May 16, 6:58 AM CDTRiver Flood WarningILXCrawford, Jasper38 hr
May 16, 10:23 AM CDTRiver Flood WarningILXCass, Mason, Menard6 days
May 16, 11:50 AM CDTAreal Flood WarningILXCass, DeWitt, Logan, McLean, Macon, Mason and 6 more189 days
May 16, 1:03 PM CDTAreal Flood WarningILXChampaign, Logan, Vermilion224 days
May 16, 6:16 PM CDTAreal Flood WarningILXLogan, Mason225 days

Nearby

Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.